Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 82, NWS Albuquerque, NM

June 4, 2007Quay County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 4, 2007, 5:47 PM MDT for Quay County, New Mexico. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2007, 5:47 PM MDT (23:47 UTC)
Expired
Jun 4, 2007, 6:45 PM MDT
In force
58 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Quay County, NM

The radar

The Cannon AFB radar (KFDX), 43 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 6:12 PM MDTTSTM WND GST 60Quay, NMNO DAMAGE REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2007-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2007-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 042346
SVRABQ
NMC037-050045-
/O.NEW.KABQ.SV.W.0082.070604T2347Z-070605T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
547 PM MDT MON JUN 4 2007

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 645 PM MDT

* AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 13 MILES NORTHWEST OF SAN JON TO 14 MILES WEST OF
  TUCUMCARI...OR ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF
  TUCUMCARI TO 14 MILES WEST OF TUCUMCARI...AND MOVING SOUTHEAST AT
  30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SAN JON AROUND 610 PM MDT...
  QUAY AROUND 615 PM MDT...
  RAGLAND AROUND 630 PM MDT...
  WHEATLAND AROUND 635 PM MDT...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE
SHELTER NOW.

LAT...LON 3497 10303 3498 10327 3489 10328 3488 10338
      3480 10338 3478 10349 3470 10349 3469 10367
      3515 10410 3525 10381 3524 10364 3529 10362
      3537 10338

$$

DPORTER
2 follow-up statements
000 
WWUS55 KABQ 050010
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
610 PM MDT MON JUN 4 2007

NMC037-050045-
/O.CON.KABQ.SV.W.0082.000000T0000Z-070605T0045Z/
QUAY-
610 PM MDT MON JUN 4 2007

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR QUAY COUNTY
UNTIL 645 PM MDT...

AT 608 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF GLENRIO TO
MONTOYA...OR ALONG A LINE EXTENDING FROM 30 MILES SOUTH OF NARA VISA
TO 22 MILES SOUTHWEST OF TUCUMCARI...MOVING SOUTHEAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SAN JON AROUND 615 PM MDT...
  GLENRIO AROUND 620 PM MDT...
  QUAY AROUND 630 PM MDT...
  WHEATLAND...RAGLAND AND FORREST AROUND 645 PM MDT...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 3497 10303 3498 10327 3489 10328 3488 10338
      3480 10338 3478 10349 3470 10349 3470 10371
      3461 10371 3461 10410 3515 10410 3525 10381
      3524 10364 3529 10362 3545 10303

$$

DPORTER
000 
WWUS55 KABQ 050045
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
644 PM MDT MON JUN 4 2007

NMC037-050054-
/O.EXP.KABQ.SV.W.0082.000000T0000Z-070605T0045Z/
QUAY-
644 PM MDT MON JUN 4 2007

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 645 PM MDT FOR QUAY
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS EXITED THE WARNED AREA...THUS THE WARNING HAS BEEN
ALLOWED TO EXPIRE.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3497 10303 3498 10327 3489 10328 3488 10338
      3480 10338 3478 10349 3470 10349 3470 10371
      3461 10371 3461 10410 3515 10410 3525 10381
      3524 10364 3529 10362 3545 10303

$$

DPORTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:46 PM MDT, 3 hours 1 minute earlier.

Area forecast discussion, Jun 4, 2:46 PM MDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
246 PM MDT MON JUN 4 2007

.DISCUSSION...
ANOTHER ROUND OF SEVERE WEATHER ONGOING FOR NORTHERN AND EASTERN
PORTIONS OF THE STATE...AS NORTHWEST FLOW ALOFT OVER TOP OF RIDGE
EXTENDING FROM BAJA CALIFORNIA NORTH TO SOUTHERN ALBERTA IN
WESTERN CANADA. SHORTWAVE WIGGLES IN FLOW ALOFT SUFFICIENT TO
AGITATE STORM INITIATION DESPITE PALTRY LOW LEVEL INFLOW...AND
LEFTOVER BOUNDARIES FROM EXCITEMENT YESTERDAY PROVIDE ADDITIONAL
FOCUS. AM EXPECTING COVERAGE AND INTENSITY TO BE ON PAR WITH
YESTERDAY.

MODELS...REASONABLE CONSENSUS USHERING IN PATTERN CHANGE BEGINNING
LATE TUESDAY AFTERNOON...AS RIDGE AXIS TRANSLATES RAPIDLY EASTWARD
OVER NEW MEXICO...AND IS MASHED DOWN BY FOLLOWING TROUGH WHICH
WILL DIG RAPIDLY SOUTHWARD TOWARD NORTHERN NEW MEXICO AND ARRIVE
BY MIDWEEK. WITH EMBEDDED CLOSED LOW CENTERING UP OVER THE
NORTHERN ROCKIES...FAST FLOW AROUND THE BASE WILL PUSH COPIUOS
MOMENTUM ACROSS NEW MEXICO BEGINNING TUESDAY NIGHT AND BRING ON A
VERY WINDY WEDNESDAY...AND THESE WILL RELAX ONLY GRADUALLY ON
THURSDAY AS TROUGH SHEARS OUT INTO THE CENTRAL PLAINS.

LITTLE CHANCE FOR MUCH OF A RIDGE AS TROUGH MOVES OFF TO THE
EAST...AS NEXT TROUGH UPSTREAM WILL POKE SOUTHWEST FROM SALT LAKE
TO SOUTHERN CALIFORNIA...AND CIRCULATION WILL PUSH SOUTHWEST FLOW
INTO THE STATE...LEAVING PRECIPITATION FOR SPOTTY AFTERNOON
THUNDERSTORMS. A LITTLE MORE THUNDERSTORM COVERAGE POSSIBLE BY THE
WEEKEND NEAR THE TEXAS BORDER.

FIRE WEATHER...WILL HOIST FIRE WEATHER WATCH FOR WEDNESDAY FOR THE
CONTINENTAL DIVIDE ZONES WESTWARD IN ANTICIPATION OF STRONG WINDS
AND LOW HUMIDITIES...AND IN AREAS MISSED BY THE CURRENT ROUNDS OF
PRECIPITATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  54  92  58  84 /   0   0   0   0
GALLUP..........................  47  88  50  81 /   0   0   0   0
GRANTS..........................  48  88  52  85 /   0   0   0   0
GLENWOOD........................  51  94  53  89 /   0   0   0   0
CHAMA...........................  39  80  41  69 /   5   0   0   0
LOS ALAMOS......................  49  83  50  76 /   5   0   0   0
RED RIVER.......................  36  73  40  67 /  10   5   0   0
TAOS............................  42  85  49  82 /  10   0   0   0
SANTA FE........................  49  86  51  83 /   5   0   0   0
SANTA FE AIRPORT................  51  88  53  85 /   5   0   0   0
ESPANOLA........................  49  92  51  87 /   5   0   0   0
ALBUQUERQUE HEIGHTS.............  61  91  63  88 /   5   0   0   0
ALBUQUERQUE VALLEY..............  55  93  56  89 /   5   0   0   0
ALBUQUERQUE FOOTHILLS...........  57  89  58  85 /   5   0   0   0
ALBUQUERQUE WEST MESA...........  59  91  61  88 /   5   0   0   0
SOCORRO.........................  56  93  60  91 /   5   0   0   0
SANDIA PARK/CEDAR CREST.........  48  84  51  80 /   5   0   0   0
MORIARTY/ESTANCIA...............  46  87  49  83 /  10   0   0   0
CARRIZOZO.......................  56  92  62  91 /   5   0   0   0
RUIDOSO.........................  49  84  54  83 /  10   0   0   0
RATON...........................  46  86  52  86 /  10  10   0   0
LAS VEGAS.......................  47  85  54  84 /  10   5   0   0
ROY.............................  52  80  56  84 /  10   5   0   0
CLAYTON.........................  55  89  60  90 /  20   5   5   0
SANTA ROSA......................  53  91  57  90 /  20   5   0   0
TUCUMCARI.......................  58  94  65  96 /  20   5   0   0
FORT SUMNER.....................  59  92  63  93 /  20   5   0   0
CLOVIS..........................  58  94  63  94 /  30   5   5   0
PORTALES........................  59  93  65  96 /  40   5   5   0
ROSWELL.........................  62  97  64  99 /  10   5   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES...NMZ101-105-109.

&&

25
Hazardous weather outlook, Jun 4, 5:39 AM MDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
539 AM MDT MON JUN 4 2007

NMZ001>021-026-051200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
539 AM MDT MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE
EASTERN PLAINS THIS AFTERNOON AND THIS EVENING. LARGE HAIL AND DAMAGING
WINDS ARE THE MAIN THREATS...BUT ISOLATED TORNADOES ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDY CONDITIONS WILL DEVELOP AREAWIDE ON WEDNESDAY WITH SOUTHWEST
WINDS AT SPEEDS FROM 25 TO 35 MPH AND GUSTS TO 50 MPH. WIND GUSTS
MAY REACH 55 MPH ALONG AND EAST OF THE SANDIA AND SANGRE DE CRISTO MOUNTAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
COLFAX...MORA...SAN
MIGUEL...UNION...HARDING...QUAY...GUADALUPE...TORRANCE...LINCOLN...DE
BACA...CURRY...ROOSEVELT AND CHAVES COUNTIES.

44

In the hours before

Local storm report, Jun 4, 4:00 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
400 PM MDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             VAUGHN                  34.61N 105.21W
06/04/2007  E1.50 INCH       GUADALUPE          NM   LAW ENFORCEMENT

&&

DPORTER
Special weather statement, Jun 4, 4:15 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
415 PM MDT MON JUN 4 2007

NMZ011-042330-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
415 PM MDT MON JUN 4 2007

...STRONG THUNDERSTORM CROSSING INTO NORTHERN TORRANCE COUNTY...

A STRONG THUNDERSTORM OVER EXTREME SOUTHERN SANTA FE COUNTY IS
CROSSING INTO NORTHERN TORRANCE COUNTY...AND WILL MOVE OVER
INTERSTATE 40 BETWEEN MORIARTY AND CLINES CORNERS AND FURTHER
SOUTH TOWARD MCINTOSH...ESTANCIA...AND HIGHWAY 60 BETWEEN WILLARD
AND ENCINO.

EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY
GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES
SLOWLY TO THE SOUTH.

TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE
WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND
SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN
DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF
WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND
DO NOT ATTEMPT TO CROSS FLOWING WATER.

SHY
Special weather statement, Jun 4, 4:35 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
435 PM MDT MON JUN 4 2007

NMZ012-042300-
CONCHAS LAKE/GUADALUPE COUNTY-
435 PM MDT MON JUN 4 2007

...STRONG THUNDERSTORM OVER SOUTHERN GUADALUPE COUNTY...

A STRONG THUNDERSTORM OVER EXTREME SOUTHWEST GUADALUPE COUNTY SOUTH
OF VAUGHN WILL CONTINUE TO THE LINCOLN COUNTY LINE. THE STORM WILL
MOVE OVER HIGHWAY 285 SOUTHEAST OF VAUGHN...AND THE OPEN COUNTRY OF
SOUTHWEST GUADALUPE COUNTY.

EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY
WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES SLOWLY
TO THE SOUTH.

TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE
WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND
SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN
DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF
WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND
DO NOT ATTEMPT TO CROSS FLOWING WATER.

SHY
Special weather statement, Jun 4, 5:02 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
502 PM MDT MON JUN 4 2007

NMZ012-050030-
CONCHAS LAKE/GUADALUPE COUNTY-
502 PM MDT MON JUN 4 2007

...STRONG THUNDERSTORMS OVER EASTERN SAN MIGUEL COUNTY...

...STRONG THUNDERSTORM OVER SOUTHWEST GUADALUPE COUNTY...

A STRONG THUNDERSTORM NORTH OF CONCHAS LAKE STATE PARK WILL MOVE
SOUTH AND EAST ACROSS CONCHAS LAKE STATE PARK...CONCHAS...AND STATE
ROAD 104 IN EASTERN SAN MIGUEL COUNTY.

ANOTHER STRONG THUNDERSTORM IS OVER WESTERN GUADALUPE COUNTY ALONG
AND WEST OF HIGHWAY 54 NORTH OF VAUGHN. THIS STORM WILL MOVE SOUTH
AND EAST OVER VAUGHN AND CROSS HIGHWAY 60.

EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY
WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE
THROUGH.

TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE
WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND
SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN
DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF
WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND
DO NOT ATTEMPT TO CROSS FLOWING WATER.

SHY
Special weather statement, Jun 4, 5:12 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
512 PM MDT MON JUN 4 2007

NMZ007-013-050030-
FAR NORTHEAST PLAINS-QUAY COUNTY-
512 PM MDT MON JUN 4 2007

...STRONG THUNDERSTORMS ON THE UNION AND QUAY COUNTY BORDER...

STRONG THUNDERSTORMS IN EXTREME SOUTHEAST UNION COUNTY NEAR AMISTAD
ARE CROSSING INTO EXTREME NORTHEAST QUAY COUNTY NEAR NARA VISA.
THESE STORMS WILL MOVE ACROSS HIGHWAY 54 NEAR NARA VISA AND ACROSS
THE TEXAS STATE LINE.

EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY
WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE
THROUGH TO THE SOUTHEAST.

TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE
WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND
SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN
DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF
WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND
DO NOT ATTEMPT TO CROSS FLOWING WATER.

SHY
Local storm report, Jun 4, 5:24 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 PM MDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             22 WNW MESA             34.11N 105.03W
06/04/2007  E1.00 INCH       LINCOLN            NM   AMATEUR RADIO

&&

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:24 PM MDTSevere Thunderstorm WarningABQCurry66 min
Jun 3, 6:43 PM MDTSevere Thunderstorm WarningABQRoosevelt62 min
Jun 4, 1:28 PM MDTSevere Thunderstorm WarningABQRio Arriba52 min
Jun 4, 1:52 PM MDTSevere Thunderstorm WarningABQSan Miguel53 min
Jun 4, 2:06 PM MDTSevere Thunderstorm WarningABQSanta Fe54 min
Jun 4, 2:29 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance61 min
Jun 4, 3:31 PM MDTSevere Thunderstorm WarningABQGuadalupe59 min
Jun 4, 3:34 PM MDTFire Weather WatchABQCatron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more23 hr
Jun 4, 4:31 PM MDTSevere Thunderstorm WarningABQLincoln59 min
Jun 4, 4:36 PM MDTSevere Thunderstorm WarningABQTorrance54 min
Jun 4, 5:30 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln60 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.